# SDR UPS01235481

- Difficulty date: April 1, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMOKE DETECTOR FAILED TO TEST.   RELAMPED AND DISPATCHED AIRCRAFT
